# SDR DALA2020012870654

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 17,251 hours, 6,511 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO,  DUE TO AUTO SPEED BRAKE DO NOT ARM LIGHT ILLUMINATED AT 30 KTS. SMYD-2 FAULTING AUTO STOW MESSAGE 27-62001. REPLACED SMYD-2 WITH -112 IAW AMM. OPS CHECKS GOOD.
